Alert archive / Kentucky / River Flood Advisories in 2021
River Flood Advisory 9, NWS Jackson, KY
NWS Jackson, KY issued this river flood advisory at Feb 27, 2021, 10:04 PM EST for Floyd County, Kentucky. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2021, 10:04 PM EST (03:04 UTC)
- Expired
- Mar 1, 2021, 10:03 PM EST
- In force
- 48 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
County Floyd County, KY
The radar
The Jackson,KY radar (KJKL), 54 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Levisa Fork at Prestonsburg (PSTK2).
- Action stage
- 22 ft
- Minor stage
- 40 ft
- Moderate stage
- 43 ft
- Major stage
- 46 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03209800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
307 WGUS83 KJKL 280304 FLSJKL Flood Advisory National Weather Service Jackson KY 1004 PM EST Sat Feb 27 2021 ...The National Weather Service in Jackson has issued a Flood Advisory for the following rivers in Kentucky... Levisa Fork Big Sandy River at Prestonsburg affecting Floyd County. For the Big Sandy River...including Elkhorn City, Pikeville, Prestonsburg, Paintsville...elevated river levels are forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. The next statement will be issued by 10 am EST Sunday. && KYC071-281515- /O.NEW.KJKL.FL.Y.0009.210228T0304Z-210303T1200Z/ /PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1004 PM EST Sat Feb 27 2021 The National Weather Service in Jackson has issued a * Flood Advisory for the Levisa Fork Big Sandy River at Prestonsburg. * From this evening to Wednesday morning. * At 9:45 PM EST Saturday the stage was 21.6 feet. * Action stage is 22.0 feet. * Flood stage is 40.0 feet. * Forecast...The river is expected to rise to a crest of 36.2 feet early Monday afternoon - remaining below flood stage. && LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256 $$ GREIF
7 follow-up statements
045 WGUS83 KJKL 281646 FLSJKL Flood Advisory National Weather Service Jackson KY 1146 AM EST Sun Feb 28 2021 ...The Flood Advisory is extended for the following rivers in Kentucky... Levisa Fork Big Sandy River at Prestonsburg affecting Floyd County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. The next statement will be issued by 5 PM. && KYC071-010500- /O.EXT.KJKL.FL.Y.0009.000000T0000Z-210303T1800Z/ /PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1146 AM EST Sun Feb 28 2021 ...The Flood Advisory is now in effect until early Wednesday afternoon... The Flood Advisory continues for the Levisa Fork Big Sandy River at Prestonsburg. * Until Wednesday afternoon. * At 10:45 AM EST Sunday the stage was 26.7 feet. * Action stage is 22.0 feet. * Flood stage is 40.0 feet. * Forecast...The river is expected to rise to a crest of 35.9 feet Monday evening. && LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256 $$ GEOGERIAN
880
WGUS83 KJKL 282055
FLSJKL
Flood Advisory
National Weather Service Jackson KY
355 PM EST Sun Feb 28 2021
...The Flood Advisory continues for the following rivers in
Kentucky...
North Fork Kentucky River at Jackson affecting Breathitt County.
South Fork Kentucky River at Oneida affecting Clay County.
Levisa Fork Big Sandy River at Prestonsburg affecting Floyd
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued by 11 PM.
&&
KYC025-010900-
/O.CON.KJKL.FL.Y.0010.000000T0000Z-210303T0600Z/
/JKNK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
355 PM EST Sun Feb 28 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the North Fork Kentucky River at Jackson.
* Until late Tuesday night.
* At 3:00 PM EST Sunday the stage was 23.9 feet.
* Action stage is 23.0 feet.
* Flood stage is 29.0 feet.
* Forecast...The river is expected to rise to a crest of 28.9 feet
by early Monday afternoon.
* Impact...At 29.0 feet, Low lying areas flood. Water begins
inundating Wolverine Road just north of the Hays Depot bridge.
&&
LAT...LON 3760 8370 3770 8346 3747 8329 3742 8338
3758 8349 3753 8364
$$
KYC071-010900-
/O.CON.KJKL.FL.Y.0009.000000T0000Z-210303T1800Z/
/PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
355 PM EST Sun Feb 28 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Levisa Fork Big Sandy River at Prestonsburg.
* Until Wednesday afternoon.
* At 2:45 PM EST Sunday the stage was 27.9 feet.
* Action stage is 22.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to rise to a crest of 35.9 feet
by Monday evening.
&&
LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256
$$
KYC051-010900-
/O.CON.KJKL.FL.Y.0008.000000T0000Z-210302T1800Z/
/ODAK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
355 PM EST Sun Feb 28 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the South Fork Kentucky River at Oneida.
* Until Tuesday afternoon.
* At 7:35 AM EST Sunday the stage was 27.1 feet.
* Action stage is 21.0 feet.
* Flood stage is 29.0 feet.
* Forecast...The river is expected to rise to a crest of 27.3 feet
early Monday afternoon.
* Impact...At 27.5 feet, Water covers Route 66 at the end of
Mulberry Street.
&&
LAT...LON 3734 8363 3715 8353 3711 8365 3732 8375
$$
GEOGERIAN800 WGUS83 KJKL 010224 FLSJKL Flood Advisory National Weather Service Jackson KY 924 PM EST Sun Feb 28 2021 ...The Flood Advisory continues for the following rivers in Kentucky... Levisa Fork Big Sandy River at Prestonsburg affecting Floyd County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. The next statement will be issued by 2 AM Monday. && KYC071-011430- /O.EXT.KJKL.FL.Y.0009.000000T0000Z-210303T1200Z/ /PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 924 PM EST Sun Feb 28 2021 ...The Flood Advisory is now in effect until Wednesday morning... The Flood Advisory continues for the Levisa Fork Big Sandy River at Prestonsburg. * Until Wednesday morning. * At 8:45 PM EST Sunday the stage was 30.8 feet. * Action stage is 22.0 feet. * Flood stage is 40.0 feet. * Forecast...The river is expected to rise to a crest of 35.6 feet by Monday evening. && LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256 $$ GEOGERIAN
763 WGUS83 KJKL 010718 FLSJKL Flood Advisory National Weather Service Jackson KY 218 AM EST Mon Mar 1 2021 ...The Flood Advisory continues for the following rivers in Kentucky... Levisa Fork Big Sandy River at Prestonsburg affecting Floyd County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Additional information is available at www.weather.gov. The next statement will be issued by 9 AM. && KYC071-011930- /O.CON.KJKL.FL.Y.0009.000000T0000Z-210303T1200Z/ /PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 218 AM EST Mon Mar 1 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Levisa Fork Big Sandy River at Prestonsburg. * Until Wednesday morning. * At 1:45 AM EST Monday the stage was 35.3 feet. * Action stage is 22.0 feet. * Flood stage is 40.0 feet. * Forecast...The river is expected to rise to a crest of 38.4 feet this afternoon. * Impact...At 40.0 feet, Minor flooding. River is at flood stage and is 430 feet wide. && LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256 $$ GEOGERIAN
310 WGUS83 KJKL 011110 RRA FLSJKL Flood Advisory National Weather Service Jackson KY 610 AM EST Mon Mar 1 2021 ...The Flood Advisory is extended for the following rivers in Kentucky... Levisa Fork Big Sandy River at Prestonsburg affecting Floyd County. ...The Flood Advisory is replaced with a River Flood Warning for the following rivers in Kentucky... Levisa Fork Big Sandy River at Pikeville affecting Pike County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. The next statement will be issued |by 11 AM. && KYC195-011215- /O.CAN.KJKL.FL.Y.0012.000000T0000Z-210301T1110Z/ /PKYK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 610 AM EST Mon Mar 1 2021 ...The Flood Advisory for the Levisa Fork Big Sandy River at Pikeville has been replaced... The Flood Advisory is replaced by a river flood warning for the Levisa Fork Big Sandy River at Pikeville. * At 5:00 AM EST Monday the stage was 29.0 feet. * Flood stage is 35.0 feet. * Forecast...The river is expected to rise above flood stage late this morning and continue to a crest of 37.8 feet this evening. It will then fall below flood stage by Tuesday morning. && LAT...LON 3732 8248 3754 8266 3760 8256 3736 8236 $$ KYC071-012315- /O.EXT.KJKL.FL.Y.0009.000000T0000Z-210303T1800Z/ /PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 610 AM EST Mon Mar 1 2021 ...The Flood Advisory is now in effect until early Wednesday afternoon... The Flood Advisory continues for the Levisa Fork Big Sandy River at Prestonsburg. * Until Wednesday afternoon. * At 5:45 AM EST Monday the stage was 37.7 feet. * Action stage is 22.0 feet. * Flood stage is 40.0 feet. * Forecast...The river is expected to rise to a crest of 39.6 feet this afternoon. * Impact...At 40.0 feet, Minor flooding. River is at flood stage and is 430 feet wide. && LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256 $$ GEOGERIAN
323 WGUS83 KJKL 020001 RRA FLSJKL Flood Advisory National Weather Service Jackson KY 701 PM EST Mon Mar 1 2021 ...The Flood Advisory continues for the following rivers in Kentucky... Levisa Fork Big Sandy River at Prestonsburg affecting Floyd County. For the Big Sandy River...including Elkhorn City, Pikeville, Prestonsburg, Paintsville...elevated river levels are forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Additional information is available at www.weather.gov. The next statement will be issued by 3 AM Tuesday. && KYC071-021215- /O.EXT.KJKL.FL.Y.0009.000000T0000Z-210303T1200Z/ /PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 701 PM EST Mon Mar 1 2021 ...The Flood Advisory is now in effect until Wednesday morning... The Flood Advisory continues for the Levisa Fork Big Sandy River at Prestonsburg. * Until Wednesday morning. * At 6:45 PM EST Monday the stage was 39.6 feet. * Action stage is 22.0 feet. * Flood stage is 40.0 feet. * Forecast...The river is nearing its crest, but will continue to run high through Tuesday evening. * Impact...At 40.0 feet, Minor flooding. River is at flood stage and is 430 feet wide. && LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256 $$ GEOGERIAN
845 WGUS83 KJKL 020303 FLSJKL Flood Advisory National Weather Service Jackson KY 1003 PM EST Mon Mar 1 2021 ...The Flood Advisory is replaced with a River Flood Warning for the following rivers in Kentucky... Levisa Fork Big Sandy River at Prestonsburg affecting Floyd County. KYC071-020415- /O.CAN.KJKL.FL.Y.0009.000000T0000Z-210302T0303Z/ /PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1003 PM EST Mon Mar 1 2021 ...The Flood Advisory for the Levisa Fork Big Sandy River at Prestonsburg has been replaced... The Flood Advisory is replaced by a river flood warning for the Levisa Fork Big Sandy River at Prestonsburg. * At 9:45 PM EST Monday the stage was 40.0 feet. * Flood stage is 40.0 feet. * Forecast...The river is expected to rise to a crest of 40.2 feet overnight tonight. It will then fall below flood stage by Tuesday morning. && LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256 $$ GEOGERIAN
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this river flood advisory went out at Feb 27, 6:30 PM EST, 3 hours 34 minutes earlier.
Area forecast discussion, Feb 27, 6:30 PM EST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 630 PM EST Sat Feb 27 2021 .SHORT TERM...(This evening through Sunday night) Issued at 545 PM EST SAT FEB 27 2021 Late this afternoon, an upper level ridge was centered near Cuba and extending into portions of the western Atlantic with another ridge centered over portions of the eastern Pacific. Meanwhile an upper level low was centered in the Hudson Bay vicinity with a trough axis extending south southwest into the Rockies. Southwest flow aloft was in place from the eastern Pacific across Mexico and the Southern Plains and into the OH and TN Valley regions and Appalachians with this pattern favoring heavy rain across the region. Meanwhile, in the lower levels moisture is being transported into the OH Valley region from the Gulf Coast states. Upstream a shortwave trough was nearing the lower OH Valley region with another upstream in the Arklatex vicinity with another stronger shortwave over the Four Corners region and southern Rockies. A northern stream shortwave is nearing the northern Plains region as well. At the surface, an area of low pressure was moving across the Central Plains region with another sfc wave over the southern Plains region. A warm front extended into the TN Valley region from this sfc low. Isentropic lift over the boundary in advance of the first shortwave trough is leading to some renewed convection across the southern portions of the area with some thunder and heavy rainfall rates already occurring within this over the past hour or so. This evening and tonight, the first shortwave trough will move across the area this evening with the second moving across East KY late this evening and during the overnight. At the same time, the sfc low will track to northeast IA by late tonight with the warm front lifting north and northeast across East KY later this evening into tonight. This will put the entire are into the warm sector tonight into early on Sunday. As Sunday progress, the next shortwave trough will approach the area from the southwest while the northern stream shortwave moves toward the Great Lakes region. The sfc low should track into the Great Lakes region Sunday and Ontario on Sunday and Quebec on Sunday night. This should send the trailing cold front across eastern Kentucky late Sunday evening into Sunday night. PW in the 1.1 to 1.3 inch range of so is expected as the warm front lifts north. Some elevated instability is anticipated as this occurs and is already evident by recent convection, isolated thunder will be possible with these chances lifting north and being centered near the warm front. Somewhat favorable jet dynamics may enhance lift across the north in the vicinity of the boundary late tonight into early on Sunday. Multiple bands of rain and some embedded thunderstorms are expected this evening and tonight, gradually lifting north into the central and northern portions of the area by the overnight and the least coverage later tonight in the south. This trends should continue into the day on Sunday with higher chances for showers and any storms in the northwest during the morning. However, rain and embedded thunderstorms should spread southeast late into the afternoon and the evening in advance of the cold front. Elevated instability will diminish by late Sunday evening as the cold front pushes southeast across the area. Rain should begin to taper off from northwest to southeast on Sunday night. In addition, with limited instability but some strong bulk shear present from Sunday afternoon into Sunday evening, some gusty winds could also occur with any thunderstorms. There is some uncertainty with QPF from this evening into Sunday night. However, the general model consensus is for the heaviest rain tonight to be across the central and northern parts of the area. The heaviest rain over the next 3 hours should be across the southern counties with rainfall from the present time through day on Sunday expected to average about a half of an inch to 1 inch. However, locally higher amounts are possible in thunderstorms, especially where multiple thunderstorms affect a location. For Sunday the heaviest rain should again focus from The Lake Cumberland region to near Jackson to the Paintsville are and northwest with the heaviest rain near the I 64 corridor. Another quarter of an inch to 1.5 inches of rain is expected during that time on average, with locally higher amounts again possible. The heaviest rain Sunday night should occur from the Mountain Parkway south to the VA border. 0.75 to 1.5 inches on average are expected across that region with amounts near a half of an inch or less further to the northwest. Locally higher amounts are again possible. The flood watches for later tonight through Sunday night remain in place. Any thunderstorms could lead to heavy rain rates and the risk of flash flooding on already saturated soils, while continued rounds of rain will lead to rises and likely some flooding or additional flooding on streams and creeks. Eventually as all the water drains into the rivers, significant rises are expected areawide. Some river flooding should occur eventually as early as late tonight on the South Fork of the Kentucky River and main stem of the Kentucky Rive from Booneville downstream. Forecasts in the Cumberland Basin as well as Kentucky and Paintsville and Pikeville on the Big Sandy and the Red River at Clay City or locations along the Liking are more contingent on QPF. Near bankfull conditions or flooding could occur in all these areas as well by Sunday night. Areas where River Flood Warnings have already been issued, confidence in greater. .LONG TERM...(Monday through Saturday) Issued at 535 PM EST SAT FEB 27 2021 The heavy rain of the short term will finally be subsiding Monday. A cold front will be pushing southeast out of the area, taking the remaining rain with it. High pressure and a colder airmass then move over the area to take its place. Temperatures take a dip slightly below seasonal normals for Monday night and Tuesday. Moving through Tuesday into Wednesday, there is fair agreement over the general pattern. Models depict a dampening upper level wave passing over our area between late Tuesday and Wednesday, spurring on a surface low traveling across the Deep South. However, there is disagreement still over the details, leading to some uncertainty over the sensible weather. The GFS keeps the features weaker and further south, and ultimately out of our area. The ECMWF has things a little further north and brings precip into our area late Tuesday night through Wednesday. There is decent ensemble support for seeing precip, and the GFS has trended slightly north some with its precip. So, for these reasons, as well as to maintain forecast continuity, have kept PoPs closer to the ECMWF solution for this time frame. However, they were limited to just higher end chance, due to the continued uncertainty. Any precipitation that falls during this time looks to be relatively light, at least compared to what's falling in the short term. From Wednesday through the end of the period, the forecast becomes more uncertain. Again, the general pattern is fairly well represented. The flow becomes generally more amplified as an upper level low over the Pacific on Tuesday moves over California. This low then travels across the southern US over Thursday, aiding in the development of a surface low over the Southern Plains. These features then continue to move towards our region over Friday, bringing more precip to the area for the end of the period. There are still some timing and strength differences to work out, with the GFS generally stronger and faster than the ECMWF. So, have ultimately stayed close to the NBM PoPs. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) ISSUED AT 630 PM EST SAT FEB 27 2021 IFR conditions due to heavy rain will occur off and on at the TAF sites through between 6 and 8Z tonight, before improving slightly overnight. The improvement in conditions will occur as the heaviest rain lifts northward along with the frontal boundary the rain is forming along. Mostly rain showers will occur this evening around the area, but a few thunderstorms will be possible at times, as the boundary moves northward. Some locations, especially to the south and east of JKL, may see MVFR or even VFR, for a period of time after 6Z tonight, as the front continues its northward push. Another round of low level wind shear is expected tonight, generally after 6Z, at each TAF sites, as strengthening low level winds transport yet another slug of Gulf moisture into the area. The showers should scatter out for several hours Sunday morning south of the boundary. Another round of widespread rain, and maybe a few storms, is on tap from late Sunday to the end of the TAF period, as a cold front begins to move through the area from the west. With this second round of precip, we can expect locally heavy rainfall at times at each TAF site, with corresponding MVFR or IFR conditions. && .JKL WATCHES/WARNINGS/ADVISORIES... Flood Watch from 1 AM EST Sunday through Monday morning for KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...JP LONG TERM...HAS AVIATION...AR
Hazardous weather outlook, Feb 27, 4:15 PM EST, 5 hours 49 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 415 PM EST Sat Feb 27 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-010015- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 415 PM EST Sat Feb 27 2021 ...FLOOD WATCH IN EFFECT FROM 1 AM EST SUNDAY THROUGH MONDAY MORNING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Heavy rainfall, aided by a few thunderstorms, is expected tonight. This will lead to a threat for flooding of streams, creeks, and rivers. In addition, flash flooding is also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heavy rainfall will continue through Sunday night. Thunderstorms are possible Sunday and Sunday evening and a few of which Sunday afternoon and evening could produce gusty winds. Runoff from the additional rainfall will lead to a threat for flooding of streams, creeks, and rivers. In addition, flash flooding is also possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any instances of flooding or rainfall amounts over an inch through Sunday night. JP/HAS
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 7:30 PM EST | Areal Flood Advisory | JKL | Floyd, Knott, Letcher, Pike | 3 hr |
| Feb 27, 10:35 PM EST | Areal Flood Advisory | JKL | Clay, Knox, Leslie, Whitley | 3 hr |
| Feb 27, 11:00 PM EST | Areal Flood Advisory | JKL | Bell, Harlan, Knox, McCreary, Wayne, Whitley | 3 hr |
| Feb 27, 11:51 PM EST | Areal Flood Advisory | JKL | Bell, Harlan, Leslie, Letcher, Perry | 3 hr |
| Feb 27, 11:54 PM EST | Areal Flood Advisory | JKL | Clay, Knott, Knox, Laurel, Leslie, Letcher and 6 more | 3 hr |
| Feb 28, 12:12 AM EST | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Martin and 2 more | 3 hr |
| Feb 28, 12:19 AM EST | Areal Flood Advisory | JKL | Breathitt, Clay, Estill, Jackson, Knott, Laurel and 7 more | 3 hr |
| Feb 28, 12:31 AM EST | Flash Flood Warning | JKL | Bell, Clay, Knox, Laurel, Leslie, Perry and 1 more | 2 hr |
| Feb 28, 3:38 AM EST | Areal Flood Advisory | JKL | Bath, Elliott, Estill, Menifee, Montgomery, Morgan and 1 more | 5 hr |
| Feb 28, 4:29 AM EST | Areal Flood Warning | JKL | Clay, Knox, Leslie | 9 hr |
| Feb 28, 5:30 AM EST | Flash Flood Warning | JKL | Estill, Menifee, Montgomery, Morgan, Powell, Rowan | 4 hr |
| Feb 28, 6:46 AM EST | River Flood Warning | JKL | Estill, Powell | 3 days |
| Feb 28, 8:27 AM EST | Areal Flood Warning | JKL | Elliott, Estill, Magoffin, Menifee, Morgan, Powell and 2 more | 6 hr |
| Feb 28, 9:34 AM EST | Areal Flood Warning | JKL | Estill, Menifee, Montgomery, Morgan, Powell, Rowan | 6 hr |
| Feb 28, 10:28 AM EST | River Flood Advisory | JKL | Breathitt | 10 hr |
| Feb 28, 11:01 AM EST | River Flood Warning | JKL | Whitley | 4 days |
| Feb 28, 11:01 AM EST | River Flood Warning | JKL | Knox | 61 hr |
| Feb 28, 1:28 PM EST | Areal Flood Advisory | JKL | Breathitt, Estill, Jackson, Johnson, Lee, Magoffin and 6 more | 3 hr |
| Feb 28, 1:35 PM EST | Areal Flood Advisory | JKL | Breathitt, Floyd, Jackson, Johnson, Knott, Laurel and 7 more | 3 hr |
| Feb 28, 1:46 PM EST | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 2 hr |
| Feb 28, 2:14 PM EST | Areal Flood Warning | JKL | Bath, Elliott, Estill, Menifee, Montgomery, Morgan and 3 more | 24 hr |
| Feb 28, 4:01 PM EST | Areal Flood Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 20 hr |
| Feb 28, 4:10 PM EST | Areal Flood Warning | JKL | Breathitt, Estill, Floyd, Jackson, Johnson, Lee and 7 more | 6 hr |
| Feb 28, 4:16 PM EST | Areal Flood Warning | JKL | Breathitt, Estill, Floyd, Jackson, Johnson, Knott and 8 more | 6 hr |
| Feb 28, 4:31 PM EST | Flash Flood Warning | JKL | Estill, Jackson, Johnson, Lee, Magoffin, Menifee and 4 more | 6 hr |
| Feb 28, 5:34 PM EST | Flash Flood Warning | JKL | Breathitt, Estill, Jackson, Lee, Magoffin, Morgan and 4 more | 9 hr |
| Feb 28, 5:58 PM EST | Flash Flood Warning | JKL | Floyd, Johnson, Magoffin, Martin, Morgan, Pike | 9 hr |
| Feb 28, 6:21 PM EST | Areal Flood Advisory | JKL | Breathitt, Clay, Floyd, Jackson, Knott, Laurel and 7 more | 2 hr |
| Feb 28, 6:37 PM EST | Special Weather Statement | JKL | Pulaski | 38 min |
| Feb 28, 6:46 PM EST | Flash Flood Warning | JKL | Breathitt, Clay, Floyd, Jackson, Knott, Leslie and 4 more | 8 hr |
| Feb 28, 6:46 PM EST | Special Weather Statement | JKL | Clay, Jackson, Laurel | 44 min |
| Feb 28, 6:52 PM EST | Flash Flood Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Owsley, Pike | 8 hr |
Nearby
River Flood Advisories in Kentucky, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.